Jun 2, 2005
Hello! I have a question regarding sustiva; it seems that every night the last week, that I have been having nightmare-ish dreams. They have been really bad. I have been on sustiva for about 2 years now and before that they tried viramune and nerviphine and I had a reaction to both medications. The dream I had last night was my sister commiting suicide right infront of me, I woke myself up out of the dream and started having an anxiety attack. I haven't had anxiety problems for about 6 months, I have been working out and taking care of myself, I have not been doing anything out of the "norm" I haven't had any changes in stressful events. I am just worried because I do not want to have these nightmares and then wake up and have panic problems. What is your advice? I do have trazadone I can take if needed, should I consider trying that? Thank you
Response from Dr. Henry
I have used trazadone is a number of patients with sleep /dream disturbances on Sustiva with generally good results. If all of a sudden you are having more of a problem then you may also need to review what type of food you are having with the Sustiva (ie high fat foods may increase the levels).You may want to have your levels checked. You need to discuss with your HIV doc and pharmacist. KH
HIV and Malaria prevention medication
Prevention of Pancreatitis
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Can You Get Genital Warts From Sharing Razors Or Drinks?
- Can You Get Genital Warts Just From Touching?
- Hiv Antibody Negative After 11 Months White Tongue
- How High Is The Fever With Ars?
- HOW LONG DO T CELLS LIVE?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.